Withdrawing from Cymbalta

Patient : Cymbalta 60 mg has 12 little pills inside the capsule. Is it reasonable to wean off this drug with my current doctors approval to reduce the little pills by one or two each month getting to zero after six month or one year to avoid possible problematic withdrawal issues?
Symptoms:  Extreme itching of the face and extreme hot flashes
Doctor :   Cymbata is an Serotonin norepinephrine reuptake inhibitor and not a medicine to play with on your own . After a careful study of your case and history your physician would decide the best way and best dosage to help you wean off the medicine. I recommened a thorough discussion of your queries with your physician as it would be inappropriate to comment on your queries without a proper detailed medical history . Hope this information was useful.

Related Q&A

Q: To whoever i'm writing to, i'm a 16 year old girl who has been feelings very sad latley. i don't know what the main c...

Q: I would like to speak to a psychiatrist - not a psychologist as it involves problems associated with medical conditio...

Q: Hello Doctor, Please help me to understand myself. I am a male , smoke and drink. I am in the past I used some drug s...

Q: IS IT POSSIBLE FOR SOMEONE LIVING 90 PERCENT OF THIER LIFE IN UNIT THAT IS INTERNALY BUILT OF UNSEALED BRICK AND MORT...

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews